Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Took medicine for body pain. Feeling discomfort after removing IUD mirena. What is causing this?

i have been in several hospitals in and out for the last 5years lab test, x-rays, and MRI do not show anything, what the doctors have been saying is depression and anxiety , put on different drugs but still lots of body pains, they even said i have fibromyalgia until today still no changes, a doctor suggested on removing my IUD marena it could be the cause, two days ago i removed now am feeling uneasy,tired, shortness of breath, left rib pains, headaches and nusea and realised some blood spots and when i pass urine i feel some pains, what could be the problem?
Asked On : Wed, 30 Jan 2013
Answers:  1 Views:  35
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Thanks for visiting HCM.
since you are not mentoining age and previous any illness I hope that you may suffreing with nearing menoupausal stage. KINDLY consult aPSYCHIARIST. tHANKS.
Answered: Wed, 16 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor